International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 773-776
Perfect maps in compact (countably compact) spaces
Department of Mathematics, Punjabi University, Patiala 147 002, India
Received 23 January 1993; Revised 23 May 1993
Copyright © 1995 G. L. Garg and Asha Goel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, among other results, characterizations of perfect maps in compact Hausdorff(Fréchet,
countably compact, Hausdorff) spaces are obtained.